MathSciNet Relay Station
MathSciNet bibliographic data
MR2534128 (2010g:65180) 65N06 (65N12)
Beirão da Veiga, L.; Lipnikov, K.; Manzini, G. Convergence analysis of the high-order mimetic finite difference method. Numer. Math. 113 (2009), no. 3, 325–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement